# SDR AALA201810319004

- Difficulty date: October 6, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 56,092 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE RIGHT ELEVATOR UPPER SKIN SURFACE,  5.50 INCHES OTBD FROM RIB 6,  AND 16.50 INCHES FROM TRAILING EDGE METALLIC STRIP NR 3.  REPAIRED THE RIGHT ELEVATOR SKIN IAW SRM 55-21-11-300-004.
